# SDR AALA20110729TUL02

- Difficulty date: July 29, 2011
- Submitted: July 30, 2011
- Operation: Air carrier
- Aircraft: N586AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53249
- Aircraft time: 58,127 hours, 29,892 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Dented
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR HAS DENT JUST BELOW NUMBER 3 BEAM AT FORWARD END OF DOOR.  INSTALLED DOUBLER ON CARGO DOOR PER SRM 52-02-00 PG 6 FIGURE 1 SHEET 1.
